Scheduling about a large common due date with tolerance to minimize mean absolute deviation of completion times

Michael X. Weng, Jose A. Ventura

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

In this article the problem of minimizing the mean absolute deviation (MAD) of job completion times about an unrestricted given common due date with tolerance in the n‐job, single‐machine scheduling environment is considered. We describe some optimality conditions and show that the unrestricted version of the MAD problem with an arbitrary due date tolerance is polynomial by proposing a polynomial‐time algorithm for identifying an optimal schedule. © 1994 John Wiley & Sons, Inc.

Original languageEnglish (US)
Pages (from-to)843-851
Number of pages9
JournalNaval Research Logistics (NRL)
Volume41
Issue number6
DOIs
StatePublished - Oct 1994

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Ocean Engineering
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'Scheduling about a large common due date with tolerance to minimize mean absolute deviation of completion times'. Together they form a unique fingerprint.

Cite this